# SDR SWAA2024070100302

- Difficulty date: June 10, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N8641B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60085
- Aircraft time: 33,496 hours, 16,089 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING; TRANSVERSE WEB IS CRACKED ON UPPER LEG O/B END; ABOVE #1 PYLON AFT TIP.  REMOVED AND REPLACED LEFT WING TRANSVERSE WEB; P/N 115A2156-7 IAW SRM 51-40-02-0G-0 AND DWG. 115A2512; REV. -.
